# SDR HEEA082647

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- Aircraft time: 7,064 hours
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: PHI105752
- Condition: Damaged
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL CAP HARD TO OPEN AND CLOSE. REPLACED WITH SERVICEABLE PART.
